Články / Articles (KMA) Collection home page

Subscribe to this collection to receive daily e-mail notification of new additions RSS Feed RSS Feed RSS Feed
Collection's Items (Sorted by Submit Date in Descending order): 21 to 40 of 69
Bobkov, Vladimír , Parini, Enea
On the higher Cheeger problem

We develop the notion of higher Cheeger constants for a measurable set $\Omega \subset \mathbb{R}^N$. By the $k$-th Cheeger constant we mean the value \[h_k(\Omega) = \inf \max \{h_1(E_1), \dots, h_1(E_k)\},\] where the infimum is taken over all $k$-tu...

Kotrla, Lukáš
Maclaurin series for sin_p with p an Integer greater than 2

We find an explicit formula for the coefficients $\alpha_n$, $n \in \mathbb{N}$, of the generalized Maclaurin series for $\sin_p$ provided $p > 2$ is an integer. Our method is based on an expression of the $n$-th derivative of $\sin_p$ in the form \[...

Dvořák, Zdeněk , Kabela, Adam , Kaiser, Tomáš
Planar graphs have two-coloring number at most 8

We prove that the two-coloring number of any planar graph is at most 8. This resolves a question of Kierstead et al. (2009). The result is optimal.

Cibulka, Radek , Dontchev, Asen L. , Preininger, Jakob , Veliov, Vladimir M. , Roubal, Tomáš
Kantorovich-Type Theorems for Generalized Equations

We study convergence of the Newton method for solving generalized equations with a continuous but not necessarily smooth single-valued part and a set-valued mapping with closed graph, both acting in Banach spaces. We present a Kantorovich-type theorem concerning r-linear convergence for a&#x...

Cibulka, Radek , Dontchev, Asen L. , Krastanov, Mikhail I. , Veliov, Vladimir M.
Metrically Regular Differential Generalized Equations

In this paper we consider a control system coupled with a generalized equation, which we call a differential generalized equation (DGE). This model covers a large territory in control and optimization, such as differential variational inequalities, control systems with constraints, as well&#...

Drábek, Pavel , Ho, Ngoc Ky , Sarkar, Abhishek
Fredholmova alternativa pro p-Laplacian na vnějších oblastech

We investigate the Fredholm alternative for the p-Laplacian in an exterior domain which is the complement of the closed unit ball in R^N (N ≥ 2). By employing techniques of Calculus of Variations we obtain the multiplicity of solutions. The striking difference between our case...

Ryjáček, Zdeněk , Vrána, Petr , Xiong, Liming
Hamiltonovské vlastnosti 3-souvislých grafů bez indukovaných podgrafů K(1,3) a hourglass

We show that some sufficient conditions for hamiltonian properties of claw-free graphs can be substantially strengthened under an additional assumption that G is hourglass-free (where hourglass is the graph with degree sequence 4, 2, 2, 2, 2).

Benedikt, Jiří , Girg, Petr , Kotrla, Lukáš , Takáč, Peter
Původ operátoru p-laplacián a A. Missbach

We describe the historical process of derivation of the p-Laplace operator from a nonlinear Darcy law and the continuity equation. The story begins with nonlinear flows in channels and ditches. As the nonlinear Darcy law we use the power law discovered by Smreker and verified&...

Luptáková, Dominika , Pluháček, Tomáš , Petřík, Miloš , Novák, Jiří , Palyzová, Andrea , Sokolová, Lucie , Škríba, Anton , Šedivá, Blanka , Lemr, Karel , Havlíček, Vladimír
Non-invasive and invasive diagnoses of aspergillosis in a rat model by mass spectrometry

Invasive pulmonary aspergillosis results in 450,000 deaths per year and complicates cancer chemotherapy, transplantations and the treatment of other immunosuppressed patients. Using a rat model of experimental aspergillosis, the fungal siderophores ferricrocin and triacetylfusarinine C were identified as m...

Chia, Gek L. , Ekstein, Jan , Fleischner, Herbert
Znovuobnovení hamiltonovského tématu v druhé mocnině bloku: případ DT-grafů

The square of a graph G, denoted G^2, is the graph obtained from G by joining by an edge any two nonadjacent vertices which have a common neighbor. A graph G is said to have F_k property if for any set of k distinct vertices {x_1,x_2,...,x_k} in G, there&#x...

Choi, Ilkyoo , Ekstein, Jan , Holub, Přemysl , Lidický, Bernard
3-obarvení rovinných grafů bez trojúhelníků s předobarveným 9-cyklem

Given a triangle-free planar graph G and a 9-cycle C in G, we characterize situations where a 3-coloring of C does not extend to a proper 3-coloring of G. This extends previous results when C is a cycle of length at most 8.

Vopičková, Eva , Böhmová, Hana , Marek, Patrice
Digitalizace ortodontických modelů

Aim: The aim of the study was to compare digital and plaster orthodontic models with the emphasis on the reliability of measurements performed in digital and physical form. Another aim was to evaluate the way of how digital and plaster models are made and to assess p...

Drábek, Pavel , Robinson, Stephen B.
Nová globální variační charakteristika Fučíkova spektra s aplikacemi na nerezonanční a rezonanční ůlohy

We provide global variational characterization of the Fucik spectrum for the Laplace operator and the results apply to nonresonance and resonance problems.

Čada, Roman , Chiba, Shuya , Ozeki, Kenta , Yoshimoto, Kiyoshi
O dominujících sudých podgrafech kubických grafů

It is shown that a 3-edge connected cubic graph has a dominating even subgraph in which every component contains at least six vertices.

Aharoni, Ron , Kaiser, Tomáš , Zerbib, Shira
Fractional covers and matchings in families of weighted d-intervals

A d-interval is a union of at most d disjoint closed intervals on a fixed line. Tardos [Combinatorica 15 (1995), 123-134] and the second author [Disc. Comput. Geom. 18 (1997), 195-203] used topological tools to bound the transversal number τ of a family H of d-intervals&#...

Gajarský, Jakub , Hliněný, Petr , Kaiser, Tomáš , Král', Daniel , Kupec, Martin , Obdržálek, Jan , Ordyniak, Sebastian , Tůma, Vojtěch
First order limits of sparse graphs: Plane trees and path-width

Nešetřil and Ossona de Mendez introduced the notion of first order convergence as an attempt to unify the notions of convergence for sparse and dense graphs. It is known that there exist first order convergent sequences of graphs with no limit modeling (an analytic representat...

Chhetri, Maya , Girg, Petr
Globální bifurkace pro jistou třídu soustav eliptických PDR s nelinearitou typu "semipoziton"

We study a class of semipositone elliptic systems depending on a parameter using bifurcation theory. We show that there are two disjoint unbounded connected components of the solution set and discuss the nodal properties of solutions on these components. Finally, as a consequence o...

Cibulka, Radek , Dontchev, Asen L. , Kruger, Alexander Y.
Silná metrická regularita zobrazení ve variační analýze a optimalizaci

Although the property of strong metric subregularity of set-valued mappings has been present in the literature under various names and with various (equivalent) definitions for more than two decades, it has attracted much less attention than its older “siblings”, the metric regularity a...

Kotsu Matas, Aleš , Merker, Jochen
Dvojitě nelineární evoluční ronice s nepotenciálním nebo dynamickým vztahem mezi stavovými proměnnými

In this note, after a review of results about abstract doubly nonlinear evolution equations ddtBu+Au=f with non-potential operators B, we consider systems of doubly nonlinear reaction–diffusion equations ∂v∂t−div(a(∇u))=f and concentrate on the one hand on static relations v = b(u) between u...

Bastl, Bohumír , Brandner, Marek , Egermaier, Jiří , Michálková, Kristýna , Turnerová, Eva
IgA řešič pro modelování turbulencí na geometrii popsané pomocí multipatchů

This paper is focused on numerical solving of RANS (Reynolds-Averaged Navier-Stokes) equation with k-omega model for simulation of turbulent flows in 3D. The solver which is based on a recently proposed approach called isogeometric analysis is presented. This numerical method is based o...

Collection's Items (Sorted by Submit Date in Descending order): 21 to 40 of 69